# SDR RAIA201602150003

- Difficulty date: February 15, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500829
- Aircraft time: 28,435 hours, 26,322 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE WARNING IN FLIGHT WITH SMOKE IN CABIN.  UNABLE TO DUPLICATE SMOKE.
